Публикация №4339

Название публикацииON NONUNIFORM CONVERGENCE RATE ESTIMATES IN THE CENTRAL LIMIT THEOREM
Название на другом языкеО НЕРАВНОМЕРНЫХ ОЦЕНКАХ СКОРОСТИ СХОДИМОСТИ В ЦЕНТРАЛЬНОЙ ПРЕДЕЛЬНОЙ ТЕОРЕМЕ
Тип публикацииСтатья
ИзданиеTheory of Probability and its Applications
ИздательНе задан
ISBN0040-585X
DOI10.1137/S0040585X97985789
Год издания2013
Том57
Номер1
ГлаваНе задан
Страницы28–59
АннотацияНе задан
Авторы(ИПИ РАН) Нефедова Юлия Сергеевна
Шевцова Ирина Геннадьевна
ссылка в Internethttp://epubs.siam.org/doi/abs/10.1137/S0040585X97985789
РИНЦ3
WoS4
Цитируемые
публикации авторов
ИПИ РАН

(2012) AN IMPROVEMENT OF CONVERGENCE RATE ESTIMATES IN THE CENTRAL LIMIT THEOREM UNDER ABSENCE OF MOMENTS HIGHER THAN THE SECOND

(2010) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITIES

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2012) IMPROVEMENT OF CONVERGENCE RATE ESTIMATES IN THE CENTRAL LIMIT THEOREM UNDER WEAKENED MOMENT CONDITIONS

(2007) ON ACCURACY OF NORMAL APPROXIMATION TO THE DISTRIBUTIONS OF POISSON RANDOM SUMS

(2011) ON THE ASYMPTOTICALLY EXACT CONSTANTS IN THE BERRY-ESSEEN-KATZ INEQUALITY

(2010) ON THE UPPER BOUND FOR THE ABSOLUTE CONSTANT IN THE BERRY-ESSEEN INEQUALITY

(2011) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА. 2-Е ИЗДАНИЕ, ИСПРАВЛЕННОЕ И ДОПОЛНЕННОЕ / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY. 2ND ED.

(2011) О ТОЧНОСТИ НОРМАЛЬНОЙ АППРОКСИМАЦИИ ДЛЯ РАСПРЕДЕЛЕНИЙ ПУАССОНОВСКИХ СЛУЧАЙНЫХ СУММ / ON THE ACCURACY OF THE NORMAL APPROXIMATION TO DISTRIBUTIONS OF POISSON RANDOM SUMS

(2010) УТОЧНЕНИЕ НЕРАВЕНСТВА КАЦА-БЕРРИ-ЭССЕЕНА / AN IMPROVEMENT OF THE KATZ-BERRY-ESSEEN INEQUALITY